Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A lower bound for the Bloch radius of $K$-quasiregular mappings


Author: Kai Rajala
Journal: Proc. Amer. Math. Soc. 132 (2004), 2593-2601
MSC (2000): Primary 30C65
Published electronically: March 25, 2004
MathSciNet review: 2054784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a quantitative proof to Eremenko's theorem (2000), which extends Bloch's classical theorem to the class of $n$-dimensional $K$-quasiregular mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Kai Rajala
Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, P.O. Box 35 (MaD), FIN-40014, University of Jyväskylä, Finland
Email: kirajala@maths.jyu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07405-2
PII: S 0002-9939(04)07405-2
Received by editor(s): April 15, 2003
Received by editor(s) in revised form: May 23, 2003
Published electronically: March 25, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society